# SDR SWIA202052897

- Difficulty date: September 16, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, TOP FORWARD AND AFT LOWER DOOR STOPS ON FRAME WORN.  C-CHECK RO 9/29/2020.  REMOVED AND REPLACED L2 DOOR, TOP FORWARD AND AFT LOWER DOOR STOPS ON FRAME, REF AMM.
